# SDR CALA2020042400866

- Difficulty date: April 21, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 95,905 hours, 12,771 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 135W11121
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO DR FND EXISTING REPAIR AT AFT LWR CORNER REF NON-ROUTINE NO.9411792,ORIGINATED EA 5100-02345 REV E OP019. PERFORMED AFT CGO DOOR EXISTING REPAIR DOUBLER REMOVED AND INSTALL THE NEW REPAIR DOUBLER AS PER SRM 52-30-01 REPAIR 17 REV82 AND ECRA 5237-01015 REV -.
